Top answers from doctors based on your search:
Disclaimer

red pores on face

A 27-year-old female asked:
Dr. Thomas Mcgowan
Specializes in Family Medicine
Skin: Redness to face could be rosacea. To be sure, go see a dermatologist to help with your issue.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 19-year-old female asked:
Dr. Manjeet Singh
10 years experience Cardiac Electrophysiology
See below: If you have already tried over the counter products to relieve your symptoms then I believe it's time you should see a dermatologist and get something ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Bassam Amawi
49 years experience Psychiatry
As above: Since it is in u face and udon't need any scarring , my advise to see a dermatologist.
A 17-year-old male asked:
Dr. Michael Fisher
32 years experience Dermatology
Vitamin E and Acne: This is where the benefits of vitamin e oil on acne come into play. Vitamin e is a natural moisturizer, so applying it to the acne after it begins to ... Read More
A female asked:
Dr. Renee Russell
22 years experience Family Medicine
Large pores: you can decrease the appearance of large pores by exfoliating your skin three times a week. A more aggresive way to decrease pore size is with laser ... Read More
2
2 thanks
A 20-year-old female asked:
Dr. Sadiqa Stelzner
28 years experience Ophthalmology
Yes: You are too young to have large pores. You may have rosacea. There are some laser treatment for the pores and rosecea. Please see a dermatologist. ... Read More
A 18-year-old female asked:
Dr. Richard Zimon
59 years experience Internal Medicine
RUBBING: is NOT the answer.... There are a number of OTC "peeling" agents with MOISTURIZERS which may help but I suspect you need a consultation with a Dermato ... Read More
A 21-year-old male asked:
Dr. J. Lawrence Dohan
57 years experience Dermatology
See a dermatologist: You will not get much relief until you see a skin specialist. Topicals include adapalene, tretinoin, benzoyl peroxide, salicylic acid, several others. ... Read More
2
2 thanks
A female asked:
Dr. Sandra Lora Cremers
25 years experience Ophthalmology
IPL: It is not uncommon after IPL to have more swelling and discoloration initially. But how much energy was used and what is your Fitzpatrick skin type? P ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month